# SDR DALA1018660185

- Difficulty date: August 2, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 72,749 hours, 10,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT SEATS 24DE - 27DE TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT A BATTERY PACK.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
